# SDR SWIA201436450

- Difficulty date: January 26, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,473 hours, 57,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HYD BAY FIRE WALL STRINGER CRACKED, FWD OF FIRE WALL AFT OF LT MLG.  C CHECK ACCOMPLISHED REPAIR TO LT NACELLE OTBD FRAME BACKUP SECTION HYD BAY FIRE WALL,  FWD OF FIRE WALL  AFT OF LT MLG, IAW SRM.
